| Model Number |
FOREFOOT IB IMPLANT SYS, PEEK |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
Event or Problem Description
2/13/2023, it was reported by sales representative via email that the anchor of one of the tenodesis screwdriver from an ar-1530p-cp forefoot internalbrace implant system, would not come off the inserter handle.This was discovered during a plantar plate internalbrace procedure on (b)(6) 2023.Case was completed using another ar-1530p-cp kit.Additional information requested.